×

On the Hölder continuity of bounded weak solutions of quasilinear parabolic systems. (English) Zbl 0519.35007


MSC:

35B65 Smoothness and regularity of solutions to PDEs
35K55 Nonlinear parabolic equations

Citations:

Zbl 0164.123
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] ARONSON, D.G.: Non-negative solutions of linear parabolic equations. Ann. Sc. Norm. Sup. Pisa22, 607-694 (1968) · Zbl 0182.13802
[2] CAMPANATO, S.: Proprietá die hölderianitá di alcune classi di funzioni, Ann. Sc. Norm. Sup. Pisa17, 175-188 (1963) · Zbl 0121.29201
[3] DA PRATO, G.: Spazi(p, ?)(?, ?) e loro proprietá. Ann. Mat. Pura Appl.69, 383-392 (1965) · Zbl 0145.16207
[4] FREHSE, J. - MOSCO, U.: Variational inequalities with one-sided irregular obstacles, manusc. math.28, 219-233 (1979) · Zbl 0447.49006
[5] FREHSE, J.: On two-dimensional quasilinear elliptic systems, manusc. math.28, 21-49 (1979) · Zbl 0415.35025
[6] FREHSE, J.: Capacity methods in the theory of partial differential equations, to appear · Zbl 0486.35002
[7] HILDEBRANDT, S. - WIDMAN, K.-O.: Some regularity results for quasilinear elliptic systems of second order. Math. Z.142, 67-86 (1975) · Zbl 0317.35040
[8] HILDEBRANDT, S. - WIDMAN, K.-O.: On the Hölder continuity of weak solutions of quasilinear elliptic systems of second order. Ann. Sc. Norm. Sup. Pisa Ser. 4,4, 145-178 (1977) · Zbl 0353.35013
[9] KUFNER, A. - JOHN, O. - FUCIK, A.: Function spaces. Academia, Prague (1977)
[10] LADYSHENSKAYA, O.A. - SOLONNIKOV, V.A. - URAL’CEVA, N.N.: Linear and quasilinear equations of parabolic type. Translations Math. Monogr.23, AMS, Providence, R.I. (1968)
[11] LADYSHENSKAYA, O.A. - URAL’CEVA, N.N.: Linear and quasilinear elliptic equations. Academic Press, New York (1968)
[12] MOSER, J.: A Harnack inequality for parabolic differential equations. Comm. Pure Appl. Math.17, 101-134 (1964) · Zbl 0149.06902
[13] SPERNER, E., jr.: Ein Regularitätssatz für Systeme nichtlinearer elliptischer Differentialgleichungen. Math. Z.146, 57-68 (1976) · Zbl 0319.35037
[14] WIDMAN, K.-O.: Hölder continuity of solutions of elliptic systems, manusc. math.5, 299-308 (1971) · Zbl 0223.35044
[15] WIEGNER, M.: Über die Regularität schwacher Lösungen gewisser elliptischer Systeme. manusc. math.15, 365-384 (1975) · Zbl 0312.35035
[16] WIEGNER, M.: Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme. Math. Z.147, 21-28 (1976) · Zbl 0316.35039
[17] WIEGNER, M.: A-priori Schwanken für Lösungen gewisser elliptischer Systeme. manusc. math.18, 279-297 (1976) · Zbl 0323.35032
[18] WIEGNER, M.: Das Existenz- und Regularitätsproblem bei Systemen nichtlinearer elliptischer Differentialgleichungen, Habilitationsschrift, Bochum (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.